# SDR UPS205593

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED CORROSION (C53-224-01.05-01) ON FLOORBEAM UPPER CHORD STA 600 RBL 45 TO RBL 65 WL 208, AROUND NUTPLATE HOLES.  CORROSION REMOVAL ON UPPER CHORD OF FLOORBEAM WAS OUT OF LIMITS.  BLENDED AREA, FABRICATED AND INSTALLED REPAIR PARTS, ALL WORK DONE PER TRAMCO EWO 96-2080, EO NR 727-53-1730.
